Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count, Compare to Allegra® Allergy 24 Hour Active Ingredient

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count, Compare to Allegra® Allergy 24 Hour Active Ingredient
Model: Equate
Brand: Equate
(2285)
2 stores
1 Products

Product Details

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets relieve both indoor and outdoor allergy symptoms in adults and children 12 years of age and older. One dose of our allergy relief tablets works for up to 24 hours to relieve symptoms caused by allergens using 180 mg of the active ingredient, Fexofenadine Hydrochloride USP, which is an antihistamine. This product is a non-drowsy allergy medicine for temporary relief of runny nose, sneezing, itchy, watery eyes, itching of the nose or throat and compares to Allegra Allergy 24 Hour active ingredient. Combat your allergies with Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count: Approved to temporarily relieve indoor and outdoor allergy symptoms For adults and children 12 years of age and older Compare to Allegra Allergy 24 Hour active ingredient One dose of this non-drowsy antihistamine works up to 24 hours to relieve allergy symptoms, providing all-day allergy relief Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, and itching of the nose or throat Active ingredient (in each tablet): Fexofenadine Hydrochloride USP 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms

Shop Now

Compare Buying Options

Last Updated: 2025-08-30 08:54:17

Search
Amazon Amazon

$5.1
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 424599
User Reviews and Ratings
4.7 (2285 ratings)
4.7 out of 5 stars
UPC 681131366397

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Fexofenadine Hydrochloride USP Non-Drowsy Allergy Relief Tablets, 180 mg, 30 Count, Compare to Allegra® Allergy 24 Hour Active Ingredient
Reviews: 2285
app.ratings: (2285)
Price:
$5.1 Visit walmart

Top User Reviews and Ratings (6 total reviews)

(5)
Reviewed in the USA on Apr 26, 2025

Just like brand name Allegra-D. This allergy medication is very effective and works greatly for my daytime allergy medication. I am so glad that I found it. I was not able to afford the brand name medication and I was in Walmart and found their brand, this works great.

Anonymous • Review provider: walmart.com
(4)
Reviewed in the USA on Jan 31, 2025

Not 24 hr relief , more like 12-18 depending on how severe my allergies are behaving. It definitely non drowsy compared to Benadryl. The price is perfect for my budget. It doesn’t dry you out like some allergy pills

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jan 29, 2025

We use Wal-Mart Grocery Pickup every week. The orders are always accurate and there’s only been one time during the holidays when it was a really long wait normally it’s 10 minutes or less loaded and on my way. Thank you to Caleb who helped me today. He was helpful and even offered to give me my eggs so they wouldn’t get smashed in the back of the car.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Oct 14, 2024

I have relied on this for decades whenever an allergy attack occurs - ragweed season, oak blossoms, cats or dusty places. This is at the top of my travel list.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 09, 2024

Works exactly the same as name brand Allegra but much more affordable. This Spring I had to step up my allergy regime, as they were so much worse this year.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 6 reviews
1